# SDR SWAA2015041338382

- Difficulty date: April 8, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 17,351 hours, 10,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE LOWER EMER EXIT SIGN LOOSE.  SECURED SIGN IAW SIP.
